Please use this identifier to cite or link to this item:
Main Title: A stable, polynomial-time algorithm for the eigenpair problem
Author(s): Armentano, Diego
Beltrán, Carlos
Bürgisser, Peter
Cucker, Felipe
Shub, Michael
Type: Article
Language Code: en
Abstract: We describe algorithms for computing eigenpairs (eigenvalue-eigenvector pairs) of a complex n×n matrix A. These algorithms are numerically stable, strongly accurate, and theoretically efficient (i.e., polynomial-time). We do not believe they outperform in practice the algorithms currently used for this computational problem. The merit of our paper is to give a positive answer to a long-standing open problem in numerical linear algebra.
Issue Date: 2018
Date Available: 31-Jan-2019
DDC Class: 510 Mathematik
Subject(s): Eigenvalue computations, homotopy methods
Sponsor/Funder: DFG, BU 1371/2-2, Geglättete Analyse von Konditionszahlen
Journal Title: Journal of the European Mathematical Society
Publisher: European Mathematical Society
Publisher Place: Zürich
Volume: 20
Issue: 6
Publisher DOI: 10.4171/JEMS/789
Page Start: 1375
Page End: 1437
EISSN: 1435-9863
ISSN: 1435-9855
Notes: Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFG geförderten) Allianz- bzw. Nationallizenz frei zugänglich.
This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively.
Appears in Collections:Inst. Mathematik » Publications

Files in This Item:
File Description SizeFormat 
armentano_etal_2018.pdf414.92 kBAdobe PDFThumbnail

Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.